# SDR 04FDEA01114

- Difficulty date: April 29, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,924 hours, 16,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR SUPPORT IS CRACKED AT STA 700 RBL 13.  REMOVED AND REPLACED FLOOR SUPPORT SECTION IAW SRM 51-40-4.
